# SDR AU970460

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 8331149522
- Condition: Failed
- Location: Engine Ign
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXCITER BOX FAULTY - EXCITER BOX WAS A REPLACEMENT FOR A DEFECTIVE EXCITER BOX PREVIOUSLY REMOVED FOR CORRODED OUTPUT TERMINAL - BOX WAS OK FOR THE FIRST START BUT THEN FAILED
